MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125035
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Manufacturer received a communication that during the cuff test, the tracheal cuff was not deflated completely.The customer indicated that there was no patient involvement associated to this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7097007
Report Number8020889-2017-05199
Device Sequence Number11231177
Product Code BTS
UDI-Device Identifier30884522008734
UDI-Public30884522008734
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number125035
Device Catalogue Number125035
Device Lot Number201612406X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2018
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1